# SDR AALA201811052001

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 71,755 hours, 9,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 43884
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 71,755 hours, 9,058 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE THE L4 DOOR WAS INOPERATIVE.  REPLACED THE POWER SUPPLY, OPS CHECKED GOOD IAW MM 33-51-06-960-003.
